# SDR 9620099930

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Splice
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FS 756 BULKHEAD T-SPLICE BETWEEN LONGERON 29R TO 30.  REPAIRED SPLICE (P/N 9958212-3) PER EA 99-110785.
